MAUDE Adverse Event Report: SYNTHES GMBH 2.0 VAL PHALANG BASE PL 2 H HD-6H SFT; PLATE, FIXATION, BONE

SYNTHES GMBH 2.0 VAL PHALANG BASE PL 2 H HD-6H SFT; PLATE, FIXATION, BONE
Catalog Number 02.130.354
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Synovitis (2094)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.: e3: reporter is a j&j employee.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hand plates: in collaboration with depuy synthes, dr., together with cleveland clinic foundation (ccf) database designers, program managers, research assistants, and biostatisticians, has developed a report that summarizes safety and effectiveness data on 67 patients who underwent hand surgery at ccf between 2008 and 2023 utilizing depuy synthes (dps) hand plates.Implants involved were lcp compact hand plates or va locking hand system.3 patients were noted to have more than one plate implanted.Dps screws were involved.Patient #13 44-year-old female was implanted with a va locking hand plates (02.130.354) with 6 screws.Two additional adjunctive fixation screws was used for fracture fixation.Post op complication was reported for symptomatic right hand hardware & resulting right long finger mp joint synovitis.The complication is noted to be related to the procedure or implants.Treatment: right hand deep hardware removal this report is for one 2.0 val phalang base pl 2 h hd-6h sft.This is report 1 of 7 for complaint (b)(4).

Brand Name
2.0 VAL PHALANG BASE PL 2 H HD-6H SFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19088935
Report Number8030965-2024-04895
Device Sequence Number12656462
Product Code HRS
UDI-Device Identifier10886982045393
UDI-Public(01)10886982045393
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150099
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.130.354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale